Alert archive / Kentucky / Flash Flood Warnings in 2017

Flash Flood Warning 20, NWS Louisville, KY

July 6, 2017Breckinridge County, Hancock County, Kentucky; Perry County, Indiana

NWS Louisville, KY issued this flash flood warning at Jul 6, 2017, 10:45 AM CDT for Breckinridge County, Hancock County, Kentucky; Perry County, Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2017, 10:45 AM CDT (15:45 UTC)
Expired
Jul 6, 2017, 1:45 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Perry County, IN, Breckinridge County, KY, Hancock County, KY

The radar

The Louisville radar (KLVX), 70 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 11:08 AM CDTHEAVY RAIN 3.014 Wsw Hawesville, KYMEASURED AT PRIVATE WEATHER STATION NEAR CHAMBERS. MAJORITY OF RAIN FELL BETWEEN 9 AND 1030 CDT.
Jul 6, 11:37 AM CDTFLASH FLOOD2 Sse Hawesville, KYCOUNTY ROAD CREWS WERE BEING DISPATCHED WITH BARRICADES BECAUSE OF WATER ACROSS HIGHWAY 1265, ABOUT A HALF MILE FROM HIGHWAY 69.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
817 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

685 
WGUS53 KLMK 061545
FFWLMK
INC123-KYC027-091-061845-
/O.NEW.KLMK.FF.W.0020.170706T1545Z-170706T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1045 AM CDT THU JUL 6 2017

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  South central Perry County in south central Indiana...
  Central Hancock County in central Kentucky...
  Northwestern Breckinridge County in central Kentucky...

* Until 145 PM CDT

* At 1043 AM CDT, Doppler radar and automated rain gauges indicated
  heavy rain falling across the warned area. Up to three inches of
  rain have already fallen. Flash flooding is expected to begin 
  shortly.  Torrential rains will continue move in a narrow band 
  through this area through at least noon CDT. 

* Some locations that will experience flooding include...
  Hawesville, Webster, Cloverport, Mystic, Raymond, Frymire,
  Skillman, Goering, Sample and Tobinsport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3788 8690 3789 8672 3791 8667 3792 8652
      3798 8641 3790 8629 3777 8667 3776 8682
      3779 8682 3784 8685 3784 8688 3783 8690
      3784 8691

$$

JBS
3 follow-up statements
917 
WGUS53 KLMK 061549 CCA
FFWLMK
INC123-KYC027-091-061845-
/O.COR.KLMK.FF.W.0020.170706T1545Z-170706T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1049 AM CDT THU JUL 6 2017

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  South central Perry County in south central Indiana...
  Central Hancock County in central Kentucky...
  Northwestern Breckinridge County in central Kentucky...

* Until 145 PM CDT

* At 1048 AM CDT, Doppler radar and automated rain gauges indicated
  heavy rain falling across the warned area. Up to three inches of
  rain have already fallen. Flash flooding is expected to begin 
  shortly.  Torrential rains will continue move in a narrow band 
  through this area through at least noon CDT.

* Some locations that will experience flooding include...
  Hawesville, Webster, Cloverport, Mystic, Raymond, Frymire,
  Skillman, Goering, Sample and Tobinsport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3788 8690 3789 8672 3791 8667 3792 8652
      3798 8641 3790 8629 3777 8667 3776 8682
      3779 8682 3784 8685 3784 8688 3783 8690
      3784 8691

$$

JBS
537 
WGUS73 KLMK 061710
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
1210 PM CDT THU JUL 6 2017

INC123-KYC027-091-061845-
/O.CON.KLMK.FF.W.0020.000000T0000Z-170706T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry IN-Hancock KY-Breckinridge KY-
1210 PM CDT THU JUL 6 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
SOUTH CENTRAL PERRY...CENTRAL HANCOCK AND NORTHWESTERN BRECKINRIDGE
COUNTIES...

At 1205 PM CDT, Doppler radar and automated rain gauges indicated 
that showers and thunderstorms producing very heavy rain were moving 
back into the warned area.  Rainfall measured at personal weather 
stations in the area show that 2.5 to 3.5 inches of rain have 
already fallen, and additional rain will quickly run off.  

Hancock County officials have reported the closure of County Road 
1265 near State Highway 69 south of Hawesville due to water 
over the road, and other closers are likely.  

Some locations that will experience flooding include...
Hawesville, Webster, Cloverport, Mystic, Raymond, Frymire, Skillman,
Goering, Sample and Tobinsport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3788 8690 3789 8672 3791 8667 3792 8652
      3798 8641 3790 8629 3777 8667 3776 8682
      3779 8682 3784 8685 3784 8688 3783 8690
      3784 8691

$$

JBS
065 
WGUS73 KLMK 061836
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
136 PM CDT THU JUL 6 2017

INC123-KYC027-091-061846-
/O.EXP.KLMK.FF.W.0020.000000T0000Z-170706T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry IN-Hancock KY-Breckinridge KY-
136 PM CDT THU JUL 6 2017

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL PERRY...CENTRAL HANCOCK
AND NORTHWESTERN BRECKINRIDGE COUNTIES WILL EXPIRE AT 145 PM CDT...

The heavy rain has moved out of the area.  Flooding is no longer 
expected to pose a threat. Please continue to heed any remaining 
road closures.

LAT...LON 3788 8690 3789 8672 3791 8667 3792 8652
      3798 8641 3790 8629 3777 8667 3776 8682
      3779 8682 3784 8685 3784 8688 3783 8690
      3784 8691

$$

JBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 7:57 AM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jul 6, 7:57 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
857 AM EDT Thu Jul 6 2017

.Forecast Update...
Issued at 855 AM EDT Thu Jul 6 2017

MCV now around Cincinnati , with the associated heavier rains just
skimming our northern Bluegrass counties. Have that brief lull of
rains going on now, but cannot rule out a light rain shower at any
point in the next few hours along and north of the Bluegrass Pkwy.
Morning visible imagery shows more breaks in the clouds over
southern KY, so a ramp up in storm coverage still looks on track.
Latest HRRR backs off on precip in the area that is most vulnerable
for flash flooding today, our Lake Cumberland zones, so that is a
good sign and hopefully a trend that will bear out. Would not be
surprised for some localized flooding in storms today, but not
widespread enough for a flash flood watch. Will re-issue the Special
Weather Statement the mid shift put out on heavier rain potential,
but only have it run a couple of hours, so that future SPS's don't
overwrite it. Updated products out shortly.

Issued at 650 AM EDT Thu Jul 6 2017

Small Mesoscale Convective Vortex (MCV) that pushed NNE overnight
across central KY is now east of Louisville moving the the NE, with
an area of heavy rain still along and ahead of its path. According
to Metropolitan Sewer District (MSD) rain gauges recorded from 1 to
1.5 inches of rain in its path with a max along Billtown Road with
about 2.2 inches. A flood advisory is in effect until 730 am EDT for
this area.

As the MCV pulls away, there will be a relative lull in rainfall for
the next few hours but still scattered showers. Still expect
scattered to numerous showers later this morning and this afternoon,
with additional thunderstorm development this afternoon as well. A
few stronger storms could occur over parts of central KY this
afternoon with gusty winds, although torrential rainfall and
isolated flooding will be the main hazards.

&&

.Short Term...(This afternoon through Friday evening)
Issued at 305 AM EDT Thu Jul 6 2017

...Periods of Showers/Storms Today with Locally Heavy Rain...
...Scattered Strong Storms Possible Late Friday/Friday Evening...

Mid-level trough axis over MO early this morning will move eastward
today as a surface and 850 mb low and frontal zone move ENE up the
lower OH Valley. Short range models in good agreement here.
Currently, a cluster of moderate to heavy rain is occurring over
western parts of south-central IN, with the rain moving NNE. Ponding
of water is likely with this rain. Also, a small MCV is over central
KY moving NNE with showers associated with it, with other showers
over south-central KY.

For today, models focus on our northern forecast area for the
highest coverage and amount of rainfall. This seems reasonable as
this is where low-level convergence and 20-30 kt SW low-level flow
will be focused in association with the surface/850 mb low and
frontal zone. With decent forcing, precipitable water values around
or just above 2 inches, and near saturated soundings, expect periods
of showers and embedded thunderstorms with locally heavy rain given
efficient rainfall production. A few areas may see repeated cells
which would increase a local flood hazard. However, our northern
forecast area has seen less rainfall the last couple days so for now
will issue a SPS for locally heavy rain, but not a Flash Flood Watch
at this time which has been coordinated with surrounding offices.

Over south-central KY, more rain has fallen the last 1-2 days with
lower flash flood guidance. In this area, scattered to numerous
thunderstorms are expected especially this afternoon, although these
cells should be moving at a decent clip, thereby limiting a
significant flood hazard. Nevertheless, local flooding is possible
where high rainfall rates cause significant ponding of water. Again,
will issue a SPS.

With clouds and showers today, high temperatures should only be in
the upper 70s and lower 80s, highest across south-central KY.

Rain will continue this evening over southern and eastern counties
of central KY before moving out overnight. Partial clearing will
follow overnight across our northern and western counties, where
some fog could develop by Friday morning.

On Friday, another cold front will move southeast across IL and IN
reaching the OH River Friday evening and then progress across
central KY Friday night. With some sunshine Friday, afternoon
temperatures will warm well up in the 80s to around 90. The air mass
will destabilize as well, with at least moderate instability
developing. Scattered thunderstorms will develop north of our area
Friday afternoon within robust NW flow aloft, then the storms will
propagate SE during the late afternoon and evening into our area.
Model soundings suggest isolated strong to severe wind gusts are
possible in the strongest storms through Friday evening over south-
central IN and north-central and east-central KY, in agreement with
SPC's Day 2 Slight Risk area. Isolated to scattered storms will sink
SE over the remainder of central KY Friday night, but will weaken
with time as diurnal instability wanes.

.Long Term...(After midnight Friday night through Wednesday)
Issued at 310 AM EDT Thu Jul 6 2017

...A Nice Weather Weekend Ahead...
...Humidity Returns Next Week With Episodes of Storms Possible...

Passage of the cold front Friday night will set our area up for a
nice weather weekend. Under a partly to mostly sunny sky, high
temperatures Saturday and Sunday afternoons will reach the lower and
mid 80s, with lower humidity, especially across the northern half of
our forecast area.

The pleasant weather, however, will be short-lived as a huge ridge
of high pressure aloft over the western U.S. extends eastward into
the central U.S. next week according to the latest models. This
means warmer and more humid conditions will return to the lower OH
Valley by early and mid next week.

In addition, a northwest flow pattern aloft should become
established from the upper MS Valley to lower OH Valley on the
eastern periphery of the western ridge. Such northwest flow aloft
can be notorious for periodic mesoscale convective system (MCS)
development, and the latest GFS/ECMWF suggest this is quite
possible. Very difficult to be specific at this time range, but a
couple/few episodes of organized convection are possible early and
especially mid next week somewhere across the lower OH Valley, with
locally heavy rain and some stronger storms as well. Will keep an
eye on this suggested weather pattern as it draws closer.

&&

.Aviation...(12Z TAF Issuance)
Issued at 650 AM EDT Thu Jul 6 2017

There looks to be a lull in the precipitation for a few hours this
morning after an area of rain moving into southern Jefferson county
moves through. However, another round of storms is expected to
develop along and north of the Ohio River mid to late morning and
this area will slowly shift southward through the afternoon. All TAF
sites should see some additional showers and storms today. These
are likely to produce heavy rain, potentially reducing visibilities
to IFR. These storms will finally diminish and move out by mid
evening.

Skies will begin to clear from the northwest tonight. Winds will
become light and variable to calm. Some light fog looks to develop
at all the TAF sites early Friday morning.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...RJS/TWF
Short Term...TWF
Long Term....TWF
Aviation.....EER
Hazardous weather outlook, Jul 6, 3:12 AM CDT, 7 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
412 AM EDT Thu Jul 6 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-070815-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
412 AM EDT Thu Jul 6 2017 /312 AM CDT Thu Jul 6 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Numerous showers and thunderstorms are expected today as a low
pressure system moves northeast through the lower Ohio Valley. Some
storms will produce heavy rain, and where storms are most
persistent, localized flooding could occur especially in low-lying
areas and on some roads. In addition, a few storms this afternoon
could produce gusty winds mainly over south-central and east-central
Kentucky.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A cold front will move southeast across southern Indiana and central
Kentucky late Friday and Friday night. Scattered thunderstorms will
accompany the front, and a few storms could be strong or severe with
locally damaging wind gusts possible over south-central Indiana and
north-central and east-central Kentucky.

A few rounds of thunderstorms are possible during the early and
especially mid part of next week as weak disturbances aloft move
southeast into the Ohio Valley. It is too early to determine exact
timing or location of storms, but Tuesday and especially Wednesday
appear to have the best chances at this time. A few strong storms
could occur during this time period.

.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report any flooding and rainfall amounts
from storms today, and any strong wind gusts late Friday and Friday
evening.

TWF

In the hours before

Special weather statement, Jul 6, 8:02 AM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Louisville KY
902 AM EDT Thu Jul 6 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061600-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville,
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford,
Leitchfield, Elizabethtown, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
902 AM EDT Thu Jul 6 2017 /802 AM CDT Thu Jul 6 2017/

...Thunderstorms with periods of heavy rain expected this
afternoon...

Numerous showers and thunderstorms are expected to develop this
afternoon as a low pressure system moves northeast across the
lower Ohio Valley. Some storms will produce torrential rain, and
where storms are most persistent, localized flooding could occur
especially in low- lying areas and on some roads. Rainfall amounts
of 1 to 1.5 inches, with isolated higher amounts, are expected
where storms are persistent.

Slow down if driving through heavy rain and reduced visibilities.
Watch out for hydroplaning. Do not drive across flooded roads.

TWF/RJS
Special weather statement, Jul 6, 10:11 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
1111 AM EDT THU JUL 6 2017

INZ089-KYZ023>025-061600-
Perry-Hancock-Meade-Breckinridge-
1111 AM EDT THU JUL 6 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PERRY...
CENTRAL MEADE...HANCOCK AND NORTHERN BRECKINRIDGE COUNTIES...

At 1110 AM EDT/1010 AM CDT/, strong thunderstorms were clustered 7
miles northwest of Hardinsburg, moving northeast at 20 mph.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways. Should heavy rains persist, a Flood Advisory or a Flash
Flood Warning may be required over the next hour.

Locations impacted include...
Tell City, Brandenburg, Hawesville, Webster, Cannelton, Irvington,
Cloverport, Ekron, Mauckport and Frymire.

LAT...LON 3810 8630 3808 8628 3805 8626 3802 8619
      3797 8613 3785 8616 3774 8682 3779 8682
      3784 8685 3783 8690 3783 8691 3785 8691
      3788 8689 3789 8691 3790 8692
TIME...MOT...LOC 1510Z 246DEG 19KT 3788 8652

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 4:27 AM CDTAreal Flood AdvisoryLMKBullitt, Henry, Jefferson, Oldham, Shelby, Spencer2 hr
Jul 6, 10:11 AM CDTSpecial Weather StatementLMKHancock, Meade49 min
Jul 6, 11:18 AM CDTSpecial Weather StatementLMKBreckinridge, Bullitt, Meade57 min
Jul 6, 12:26 PM CDTSpecial Weather StatementLMKAnderson, Bourbon, Boyle, Breckinridge, Bullitt, Butler and 30 more109 min
Jul 6, 2:02 PM CDTAreal Flood AdvisoryLMKButler, Grayson, Ohio3 hr
Jul 6, 2:31 PM CDTSpecial Weather StatementLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 11 more119 min
Jul 6, 3:35 PM CDTSpecial Weather StatementLMKAdair, Allen, Casey, Clinton, Cumberland, Lincoln and 3 more55 min
Jul 6, 4:34 PM CDTSpecial Weather StatementLMKClinton26 min
Jul 6, 1:12 AM CDTSpecial Weather StatementLMKCrawford, Dubois33 min

Nearby

Flash Flood Warnings in Kentucky, 2017Flash Flood Warnings in Indiana, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.